Key result
A 15-year-old male developed suspected postural orthostatic tachycardia syndrome two weeks after receiving the Pfizer-BioNTech COVID-19 vaccine booster, which resolved with medical therapy.
Case Report (n=1)
No
Highlights a potential rare adverse event of POTS following COVID-19 mRNA vaccination and its successful management with fludrocortisone and ivabradine.
We present a case of a 15-year-old South Asian male who developed suspected postural orthostatic tachycardia syndrome (POTS) two weeks after receiving the Pfizer-BioNTech coronavirus disease 2019 (COVID-19) vaccine booster, which was successfully managed with low-dose fludrocortisone and ivabradine. Clinicians should be aware of the Pfizer-BioNTech COVID-19 vaccine being implicated with the onset of POTS.
No takes yet. Share an insight, caveat, or question.
Maharaj et al. (2023) conducted a case report in Postural Orthostatic Tachycardia Syndrome (POTS) (n=1). Pfizer-BioNTech COVID-19 vaccine booster was evaluated. A 15-year-old male developed suspected postural orthostatic tachycardia syndrome two weeks after receiving the Pfizer-BioNTech COVID-19 vaccine booster, which resolved with medical therapy.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: